# SDR DHL2001804021

- Difficulty date: October 27, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WINDOW WILL NOT OPEN.  LUBED SIDE WINDOW OPERATING MECHANISMS IAW 56-10-0, OPS GOOD.  CAPT'S SLIDING WINDOW RESEALED AND RE-RIG CAPT'S SLIDING WINDOW IAW MM 56-10-0.  READY FOR SERVICE.  CAPT'S SLIDING WINDOW REQUIRES PRESSURE CHECK.
